# SDR HALA2009092700441

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,236 hours, 31,080 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224785
- Part serial: 5409
- Condition: Failed
- Location: Outflow Valve
- Part time: 8,312 hours, 1,871 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ON TAXI EICAS DISPLAY CABIN AUTO INOP.  LWR EICAS STATUS CABIN ALT AUTO 1 AT CABIN ALT AUTO 1.  BOTH SYS CONTROLLERS INOP. CABIN WENT TO MAX DIFF, CABIN ALSO VERY HOT 90 DEG F.   WENT TO MANUAL.  PERFORMED FIM 21-31-00 FIG 104.  REMOVED AND REPLACED OUT FLOW VALVE AC MOTOR NBR 2. IAW AMM 21-31-05.  OPS CHECK OK.  OK FOR SERVICE.
